About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 576709, 13 pages
http://dx.doi.org/10.1155/2013/576709
Research Article

Adaptive Sliding Mode Control of a Novel Class of Fractional Chaotic Systems

Institute of System Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai 264001, China

Received 14 June 2013; Revised 6 August 2013; Accepted 7 August 2013

Academic Editor: J. A. Tenreiro Machado

Copyright © 2013 Jian Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Recently, control and synchronization of fractional chaotic systems have increasingly attracted much attention in the fractional control community. In this paper we introduce a novel class of fractional chaotic systems in the pseudo state space and propose an adaptive sliding mode control scheme to stabilize the chaotic systems in the presence of uncertainties and external disturbances whose bounds are unknown. To verify the effectiveness of the proposed adaptive sliding mode control technique, numerical simulations of control design of fractional Lorenz's system and Chen's system are presented.